JournalsrsmupVol. 147pp. 91–109

Bloch’s theorem for heat mappings

  • Jean C. Cortissoz

    Universidad de los Andes, Bogotá DC, Colombia
Bloch’s theorem for heat mappings cover
Download PDF

A subscription is required to access this article.

Abstract

In this paper we give a proof via the contraction mapping principle of a Bloch-type theorem for (normalised) heat Bochner–Takahashi KK-mappings, that is, mappings that are solutions of the heat equation, and which also satisfy a weak form of KK-quasiregularity. We also provide estimates from below for the radius of the univalent balls covered by this family of functions.

Cite this article

Jean C. Cortissoz, Bloch’s theorem for heat mappings. Rend. Sem. Mat. Univ. Padova 147 (2022), pp. 91–109

DOI 10.4171/RSMUP/92